I am 5 years in menopause, and started the 75 mg for 29 days. Started bleeding 6 days ago and now have a period. Not happy, not sure what's going on, any advice. Has this happened to anyone? And what has happened to you after. Any info would be greatly appreciated. I am 56 and still 20 lbs over weight. Lost 10 the fist 28 days. Thanks
According the the literature, menstrual upset is a side effect of the drug.
Cardiovascular: Precordial pain, arrhythmia (including ventricular), ECG changes, tachycardia, elevation of blood pressure, palpitation and rare reports of pulmonary hypertension. Valvular heart disease associated with the use of some anorectic agents such as fenfluramine and dexfenfluramine, both independently and especially when used in combination, have been reported. Valvulopathy has been very rarely reported with diethylpropion hydrochloride extended release tablets, 75 mg monotherapy, but the causal relationship remains uncertain.
Central Nervous System: In a few epileptics an increase in convulsive episodes has been reported; rarely psychotic episodes at recommended doses; dyskinesia, blurred vision, overstimulation, nervousness, restlessness, dizziness, jitteriness, insomnia, anxiety, euphoria, depression, dysphoria, tremor, mydriasis, drowsiness, malaise, headache, and cerebrovascular accident
Gastrointestinal: Vomiting, diarrhea, abdominal discomfort, dryness of the mouth, unpleasant taste, nausea, constipation, other gastrointestinal disturbances
Allergic: Urticaria, rash, ecchymosis, erythema
Endocrine: Impotence, changes in libido, gynecomastia, menstrual upset
Hematopoietic System: Bone marrow depression, agranulocytosis, leukopenia
Miscellaneous: A variety of miscellaneous adverse reactions has been reported by physicians. These include complaints such as dysuria, dyspnea, hair loss, muscle pain, increased sweating, and polyuria.
- Diethylpropion Information for Consumers
- Diethylpropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diethylpropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2011 • 3 answers
Posted 7 Jun 2011 • 1 answer
Femara - I am in post menopause and have mood swings. what do I do to help this. cant take anything?
Posted 18 Oct 2011 • 1 answer
Posted 19 Jun 2015 • 1 answer
I have been post-menopausal for over a year, & I am bleeding again... My female organs hurt & there?
Posted 20 Jun 2016 • 0 answers